Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Rotator Cuff Tear in shoulder. Injected Hylagan injection, taking sammy, bone Cplus & Ecod plus. Are this medication effective?

Hi , Have a Grade-2 Rotator Cuff Tear in Right Shoulder . I am being injected Hylagan injection(course of 3 - in 1 month), along with some medicines like Sammy 200, Bone CPlus, Ecod Plus. Earlier was adviced an anthroscopy surgury. Now getting treated with the mentioned medicines. Will this cure the tear permantly or just will have a temporary solution and i will again have to go for surgury after a while. (My daily routine includes physical activities as i am a latin dancer apart from my work)
Asked On : Fri, 20 Jul 2012
Answers:  1 Views:  88
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Orthopaedic Surgeon, Joint Replacement 's  Response
I would recommend you to go for arthroscopy surgery and get your rotator cuff repaired as this is the only solution which can give you relief. I would also recommend you to avoid steroid injections as these will make your cuff weak. All these injections give very little relief and personally i am not in favor of these methods.
Answered: Tue, 8 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor